# SDR 95ZZZX583

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701JK
- Make and model: Beech 58P
- Aircraft serial: TJ200
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flexshaft
- Part number: 12163Y6331
- Condition: Separated
- Location: Rt Flap
- Part time: 46 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CRW - ON FINAL, PILOT SELECTED APPROACH FLAPS AND AIRCRAFT ROLLED HARD RIGHT.  PILOT RECOVERED WITH AILERONS AND SELECTING FLAPS UP.  INSPECTION FOUND RIGHT FLAP FLEXSHAFT CABLE DRIVE END HAD SEPARATED FROM THE CABLE ON THE INBOARD END.  CAUSE UNKNOWN.  CABLE RETURNED TO BEECHCRAFT FOR EVALUATION.
